# SDR REXA2022011100021

- Difficulty date: January 5, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 IS CORRODED.   REMOVED THE INTERCOSTAL & INSTALLED A NEW INTERCOSTAL IAW IAW SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
